# SDR UPS04842139

- Difficulty date: February 25, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561135035
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FWD UPPER LT W/W AT STA 857-000 UPPER SPAR CAP AND PLATING HAVE CORROSION BULGING AREA LBL 46.  REMOVED CORROSION; (ORIG .270, REM .141) OUT OF LIMITS.  FABRICATED REPAIR FILLER, DOUBLER, TRIPLER, PRESSURE PANEL ASSEMBLY DOUBLER, SHIMS, PANEL (P/N 5646674-25), FLOOR SUPPORT ANGLE SPLICE; ALODINED & PRIMED; INSTALLED REPAIR PARTS; ALL IAW DC8 SRM 51-1-8, 57-2-0, AND TIMCO REO G09719.
